Skip to content
Includes Expert Content
hair loss only facial
avatar
An_248079 posted:
My son is 27 and all of a sudden has hair loss patches on his chin? Stared with one and now hes up to 3. What could this be?
Reply
 
avatar
Mohiba K Tareen, MD responded:
It may be a condition called alopecia areata -- a derm can help with topical and small shots to help stimulate the hair growth.
 
avatar
brownk responded:
I have alopecia areata on my head. About 15 years ago, a dermatologist would give me shots with steroids to stimulate growth. Now (a year ago), they tell me to use Rogain (OTC) and it contains the same meds as the shots.


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Eczema - Part IExpert
Dear Readers, Of all the skin conditions I see, the most frustrating for both me and my patients has to be eczema. The most common form ... More
Was this Helpful?
23 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.